Volume 49, Issue 1
Differences of Composition Operators on Bloch Type Spaces

Qin Huang

J. Math. Study, 49 (2016), pp. 64-71.

Published online: 2016-03

Export citation
  • Abstract

In 2007, T. Hosokawa and S. Ohno gave the sufficient and necessary conditions of the boundedness and compactness of differences of composition operators on the Bloch space. On this base, this paper will generalize these conditions of the boundedness and compactness of differences of composition operators on the Bloch type space.

  • Keywords

Bloch type spaces, differences of composition operators, boundedness, compactness.

  • AMS Subject Headings

52B10, 65D18, 68U05, 68U07

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

tianlan1983@163.com (Qin Huang)

  • BibTex
  • RIS
  • TXT
@Article{JMS-49-64, author = {Qin and Huang and tianlan1983@163.com and 13310 and Fujian Commercial College, Fuzhou 350003, Fujian, P.R. China and Qin Huang}, title = {Differences of Composition Operators on Bloch Type Spaces}, journal = {Journal of Mathematical Study}, year = {2016}, volume = {49}, number = {1}, pages = {64--71}, abstract = {

In 2007, T. Hosokawa and S. Ohno gave the sufficient and necessary conditions of the boundedness and compactness of differences of composition operators on the Bloch space. On this base, this paper will generalize these conditions of the boundedness and compactness of differences of composition operators on the Bloch type space.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v49n1.16.08}, url = {http://global-sci.org/intro/article_detail/jms/990.html} }
TY - JOUR T1 - Differences of Composition Operators on Bloch Type Spaces AU - Huang , Qin JO - Journal of Mathematical Study VL - 1 SP - 64 EP - 71 PY - 2016 DA - 2016/03 SN - 49 DO - http://doi.org/10.4208/jms.v49n1.16.08 UR - https://global-sci.org/intro/article_detail/jms/990.html KW - Bloch type spaces, differences of composition operators, boundedness, compactness. AB -

In 2007, T. Hosokawa and S. Ohno gave the sufficient and necessary conditions of the boundedness and compactness of differences of composition operators on the Bloch space. On this base, this paper will generalize these conditions of the boundedness and compactness of differences of composition operators on the Bloch type space.

Qin Huang. (2019). Differences of Composition Operators on Bloch Type Spaces. Journal of Mathematical Study. 49 (1). 64-71. doi:10.4208/jms.v49n1.16.08
Copy to clipboard
The citation has been copied to your clipboard